Doctor insights on:
Gastritis Burning Stopped
Have post-infectious dyspepsia after stomach bug. Stomach burning resolved. Stopped ppi after 12 weeks. Now bloating and burping. What's the cause?
Possibly rebound: Hi Kiana, Sorry to hear that you are feeling uncomfortable with the bloating and burping. Given the information you presented, it's likely that your symptoms are due to stopping the PPI abruptly. There is a known "rebound" effect that is well described here - http://wb.md/2ouI0m9 Things will likely go back to normal in a few weeks. Hope you feel better soon! ...Read more
Stomach bug 6 weeks ago. Stomach burning. EGD neg gastritis & h pyroli. Was on 40 mg Protonix. Now on 60 mg Dexilant. Bland diet. Cause of burning?
Stomach burning: Do you experience heartburn or actual gerd? Dexilant is also a ppi like protonix. Occasionally reflux is due to reflux of bile and not acidic material, and in these cases, ppi's are usually ineffective. In addition to a bland diet, avoid fatty,fried or oily foods, alcohol, caffeine and nicotine to see if your symptoms resolve. ...Read more
Ongoing3 months, EGD showed chronic gastritis (CG). now constant bloating after eating, gas and stomach discomfort but no cause.Could be Post IBS?
Gastritis: I assume that the gastroenterologist prescribed a regimen for healing of the gastritis, but since symptoms are ongoing has he/she recommended a follow-up egd for evaluation and to determine whether gastritis is still the cause of these persistent symptoms? If there is no longer signs of gastritis perhaps you have lactose or gluten intolerance or gall bladder dysfunction. Discuss this with your MD ...Read more
Can upper endoscopy aggravate heartburn? Got scoped 5 days ago (no sedation, mild gastritis and esophagitis, one biopsy).Having severe heartburn now.
Dyspepsia after stomach flu 2 months ago. Stomach burning and burping. Tried Protonix. Now on Dexilant 60 mg 2x a day. How long does dyspepsia last?
Stomach pain, constant cold chills, clamy hands, bleeding from rectum. Bleeding started stopped and started again without stopping. What could this be?
Many things/GI bleed: This can be bleeding from anywhere in your GI tract from your stomach onwards. It might be an ulcer in your stomach or intestine, it might be a form of ulcerative colitis in your colon, or it could be an anal fissure especially if it's painful. The cold chills and clammy hands may be due to the possibility that you've been bleeding for some time and it's wise to see your doctor soon. Good luck. ...Read more
I just stopped Prilosec 20MG after 2 months for Gastritis. I am on Zantac (ranitidine) 300mg now but am experiencing rebound acid burning and reflux. Suggestions?
See your doctor to : discuss more about your diet and hydration issues too. It's important to see what's causing the rebound gastritis. Sometimes acidic foods, Tums, (calcium carbonate) calcium based foods can cause this to happen, as well as fried foods, processed foods and underlying stress and worry. There's definitely a mind- body connection with gut issues, as the microbiome controls our neurotransmitter production, absorption. ...Read more
Diagnozet hearburn taking 40mg pantoprozole and 150 ranitidine still have kronik burning i feel esophagus and throat irritation like inflamation why?
Chronic heartburn.: If your chronic heartburn is not responding to the medication regimen prescribed by your doctor, you should return to consider further testing and/or a change in your medication regimen. Be sure to follow anti-reflux precautions closely while you are having symptoms. Good luck. ...Read more
NEXIUM (esomeprazole) =GOOD: I assume you had a 'scope' (an egd) to diagnose the 'ulcer'. An esophageal ulcer (gerd ulcer) and hiatal hernia can be painful conditions. Nexium (esomeprazole) is a powerful acid blocker (ppi) and an excellent choice to treat 'too much stomach acid.' lifestyle changes will also help: cut caffeine, alcohol and smoking. You need to be seen quickly if signs of bleeding: black stools/ vomiting 'coffee grounds'. ...Read moreSee 1 more doctor answer
Yellow stool stomach cramps and gas pain upper GI scope done I have ulcers and gastritis. No fever no nausea always hungry take protonix (pantoprazole) and carafate?
GI care: It seams that you are being evaluated for these conditions. How long on Protonix (pantoprazole) and carafate and how much benefit? Are some of your symptoms newer since on this regimen? Bloating and yellow stool may be suggestive of a need for eval of liver, your blood work would better tell this story. Follow up with your gastroenterologist. ...Read more
Chronic inflamation after treated for h pylori.Pain lasts All Day.radiatesto back.stomach fullness, bloating, heart burn.on Nexium (esomeprazole) and carafate.no btr?
See your gastro Md: With continued discomfort while on Nexium (esomeprazole) you must seek further medical help as you may have an ulcer which could bleed. In the meantime please avoid citrus and spicy foods esp tomato based productd and juices. Also avoid alcohol and caffeine. Good luck! ...Read more
Started taking nexium about 1 week ago for gerd-- helping gerd but noticing some mild nausea- is the nexium causing this?
Possibly: Nexium can cause nausea. Making some lifestyle changes may reduce your GERD symptoms. See my checklist "treating heartburn". Also see: http://bit.ly/ZquHBK Stopping Nexium and using Tums/Rolaids for symptom relief will tell you if Nexium is responsible ...Read moreSee 1 more doctor answer
Endless burping, just after food & when hungry. No gall bladder. Acid relux? I take prevacid (lansoprazole) 15mg qd. Increase?
Currently treating h. Pylori/gastritis--today noted GERD like pain immediately post treadmill run. Had empty stomach-why am i hurting?
Have had burping/reflux excessively for several months, Nexium (esomeprazole) reduced acid, not burping. Burning stomach pain between meals, negative h pylori, 22 year old male. Terrified its stomach cancer?
Unlikely cancer: Your symptoms sound like gastroesophageal reflux disease (gerd), or heartburn. If Nexium (esomeprazole) works partially, you may try increasing the dose (doubling), and changing your diet a bit, to reduce spicy foods that cause acid conditions, such as alcohol, tomato products, caffeine, chocolate. Avoid eating 3 hours before bedtime. If the symptoms still persist, see a gastroenterologist. ...Read moreSee 3 more doctor answers
Pancreatitis 3 months ago, since after even just drinking water eating, nausea, burping, , bloating and ;lower abdomen stomach pain?
You need to image: your pancreas to see what is wrong ...Read more
Dx severe GERD. Got high dose NSAIDS 2days ago, joint fracture. Now have bad chest\abd pain, nausea, hiccups, reflux. Antacids no help. GI bleed?
Bloody stool/vomit?: Do you have nausea/vomiting/Bloody vomit/black vomit/bloody stool/black stool? If you do, you definitely have a GI bleed. If you don't...??? you probably have gastric irritation from the high dose NSAIDS. You may need something stronger than Antacids...like Prilosec, Nexium, (esomeprazole) Prevacid.... See you doctor for help and treatment ...Read more
- Talk to a doctor live online for free
- Stomach burning not gastritis
- Gastritis stomach burning morning
- Gastritis back burning
- Ask a doctor a question free online
- Gastritis on ppi still burning not healing
- Can gastritis cause stomach burning?
- Gastritis how long for burning to stop
- Stomach burning after eating salad gastritis
- Talk to a gastroenterologist online